# SDR SWAA991073

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6551261
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT ENTRY DOORWAY, UPPER FWD STUB FRAME CRACKED.  REMOVED AND REPLACED STUB FRAME PER SRM.
